# SDR UIEA2017072501306

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,644 hours, 9,447 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Exhaust Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT NR 2 EQUIPMENT EXHAUST FAN 2.  PERFORM FIM 21-26 FT 806, NO FAULT NOTED RESET SYSTEM NORMAL.
